European Journal of Mathematics

, Volume 5, Issue 3, pp 640–645 | Cite as

The toric Frobenius morphism and a conjecture of Orlov

  • Matthew R. BallardEmail author
  • Alexander Duncan
  • Patrick K. McFaddin
Research Article


We combine the Bondal–Uehara method for producing exceptional collections on toric varieties with a result of the first author and Favero to expand the set of varieties satisfying Orlov’s Conjecture on derived dimension.


Toric varieties Derived categories Dimension 

Mathematics Subject Classification

14M25 14F05 18G20 


  1. 1.
    Ballard, M., Favero, D.: Hochschild dimensions of tilting objects. Int. Math. Res. Not. IMRN 2012(11), 2607–2645 (2012)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Ballard, M., Favero, D., Katzarkov, L.: Orlov spectra: bounds and gaps. Invent. Math. 189(2), 359–430 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ballard, M., Favero, D., Katzarkov, L.: A category of kernels for equivariant factorizations, II: further implications. J. Math. Pures Appl. 102(4), 702–757 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Ballard, M., Favero, D., Katzarkov, L.: Variation of Geometric Invariant Theory quotients and derived categories. J. Reine Angew. Math.
  5. 5.
    Bondal, A.: Derived categories of toric varieties. In: Convex and Algebraic Geometry. Oberwolfach Rep., vol. 3(1), 284–286 (2006)Google Scholar
  6. 6.
    Bondal, A., van den Bergh, M.: Generators and representability of functors in commutative and noncommutative geometry. Mosc. Math. J. 3(1), 1–36 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Orlov, D.: Remarks on generators and dimensions of triangulated categories. Mosc. Math. J. 9(1), 153–159 (2009)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Prabhu-Naik, N.: Tilting bundles on toric Fano fourfolds. J. Algebra 471, 348–398 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Rouquier, R.: Representation dimension of exterior algebras. Invent. Math. 165(2), 357–367 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Rouquier, R.: Dimensions of triangulated categories. J. K-Theory 1(2), 193–256 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Sosna, P.: Scalar extensions of triangulated categories. Appl. Categ. Struct. 22(1), 211–227 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Thomsen, J.F.: Frobenius direct images of line bundles on toric varieties. J. Algebra 226(2), 865–874 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Uehara, H.: Exceptional collections on toric Fano threefolds and birational geometry. Int. J. Math. 25(7), # 1450072 (2014)Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of South CarolinaColumbiaUSA

Personalised recommendations